On Pseudohyperbolical Smarandache Curves in Minkowski 3-Space
Esra Betul Koc Ozturk,
Ufuk Ozturk,
Kazim İlarslan and
Emilija Nešović
International Journal of Mathematics and Mathematical Sciences, 2013, vol. 2013, 1-7
Abstract:
We define pseudohyperbolical Smarandache curves according to the Sabban frame in Minkowski 3-space. We obtain the geodesic curvatures and the expression for the Sabban frame vectors of special pseudohyperbolic Smarandache curves. Finally, we give some examples of such curves.
Date: 2013
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2013/658670.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2013/658670.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:658670
DOI: 10.1155/2013/658670
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().